# SDR 05FDEA02004

- Difficulty date: July 20, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 42,941 hours, 6,370 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NOSE INLET COWL INNER BARREL FROM 3, 9 AND 12 O' CLOCK   POSITION FOUND DOUBLER WITH SHEARED RIVETS.   NR 1 ENGINE, NOSE INLET COWL REMOVED AND REPLACED AS PER AMM 71-  11-01-4.
